Well I am back of hols very nice spoilt by rls of course what's new,I took the Co- Beneldopa for two days they were awful ,so back on Tramodol 2 a day well they don't work now having bad nights so tonight am going to try 2 tabs at 8.00 and will see how that goes,if no luck will have to back to docs,wish I could sort it out myself I hate going to doc Nice to read how you are all getting on ,how are you Pippin? Xx

4 Replies

  • Hi Beady was only wondering about you the other day! Sorry your legs spoilt your holiday but hope you at least emjoyed your daytime.So back on Tramadol for now for you fingers crossed taking 2 helps.I haven't been great messed up on weaning from a med by mistake ! Then had Gastroenteritis but at least I have lost a few pounds in weight due to it!We also had to have one of the horses put to sleepe .so been a rubbish couple of weeks!.Bet you wish you hadn't asked now ! Lol .Om a brighter note errrrrr things could be worse ha ha, Take care ..Pipps x

  • Pipps, that's so sad. I'm sorry to hear this about your dearly loved horses. We get to know and love our animals just as much as family.. they are our family - at least a huge part of it. I lost 2 dogs this past year. I cried for a month.. no easy thing. Hope your life improves. A lot.

    XX Karen

  • Thankyou Yikes ,very kind of you x

  • Beady, I think another kind of medicine is going to be needed for you...

    I'm worried that you aren't getting enough productive sleep.

    Does your doctor allow some herbal teas? Some are formulated

    to help you feel tired and relaxed for sleeping. My youngest

    daughter drinks them and they really help her she says,

    I fall asleep saying prayers for people. It gets long and boring

    for God so he clunks me out to sleep. lol.

    I hope that you don't wait too long to get into the doctor. I'm glad

    to hear from you . It's been a long time. XX Karen

You may also like...